RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 1, Pages 108–122 (Mi mz11936)  

Hardy–Steklov Operators and the Duality Principle in Weighted First-Order Sobolev Spaces on the Real Axis

V. D. Stepanovab, E. P. Ushakovaab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Computer Centre of Far Eastern Branch RAS

Abstract: Estimates of the norms of spaces associated to weighted first-order Sobolev spaces with various weight functions and summation parameters are established. As the main technical tool, boundedness criteria for the Hardy–Steklov integral operator with variable limits of integration in Lebesgue spaces on the real axis are used.

Keywords: Sobolev space, Hardy–Steklov operator, duality principle.

Funding Agency Grant Number
Russian Science Foundation 14-11-00443
16-41-02004
The research of the authors presented in Secs. 1, 2, and 4 was carried out at Steklov Mathematical Institute, Russian Academy of Sciences and supported by the Russian Science Foundation under grant 14-11-00443. The research presented in Sec. 3 was carried out at RUDN University and supported by the Russian Science Foundation under grant 16-41-02004.


DOI: https://doi.org/10.4213/mzm11936

Full text: PDF file (572 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:1, 91–103

Bibliographic databases:

Document Type: Article
UDC: 517.98
Received: 17.01.2018
Revised: 30.03.2018

Citation: V. D. Stepanov, E. P. Ushakova, “Hardy–Steklov Operators and the Duality Principle in Weighted First-Order Sobolev Spaces on the Real Axis”, Mat. Zametki, 105:1 (2019), 108–122; Math. Notes, 105:1 (2019), 91–103

Citation in format AMSBIB
\Bibitem{SteUsh19}
\by V.~D.~Stepanov, E.~P.~Ushakova
\paper Hardy--Steklov Operators and the Duality Principle in Weighted First-Order Sobolev Spaces on the Real Axis
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 1
\pages 108--122
\mathnet{http://mi.mathnet.ru/mz11936}
\crossref{https://doi.org/10.4213/mzm11936}
\elib{http://elibrary.ru/item.asp?id=36603831}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 1
\pages 91--103
\crossref{https://doi.org/10.1134/S0001434619010103}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000464727500010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064245108}


Linking options:
  • http://mi.mathnet.ru/eng/mz11936
  • https://doi.org/10.4213/mzm11936
  • http://mi.mathnet.ru/eng/mz/v105/i1/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:145
    References:10
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019